Per citar aquest document: http://ddd.uab.cat/record/62379
Abelian integrals of quadratic hamiltonian vector fields with an invariant straight line
Li, Chengzhi (Beijing University. Department of Mathematics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Zhifen (Beijing University. Department of Mathematics)

Data: 1995
Resum: We prove that the lowest upper bound for the number of isolated zeros of the Abelian integrals associated to quadratic Hamiltonian vector fields having a center and an invariant straight line after quadratic perturbations is one.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 355-366, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_39295_11


12 p, 107.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-17, darrera modificació el 2016-06-11



   Favorit i Compartir